# SDR UPS00232469

- Difficulty date: April 25, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N913UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19245
- Aircraft time: 59,020 hours, 50,663 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CORROSION (C53-100-01.00-02) ON CHANNEL FROM BS 873 - BS 899 WL 188, LBL 66.5.  REMOVED AND REPLACED CHANNEL PER SRM 51-40-3.
